MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; CRYOSURGICAL UNIT AND ACCESSORIES
Catalog Number CFX-2000
Medical Device Problem Codes Free or Unrestricted Flow (2945); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cryogen delivery at the user facility the device could not be shut off, potentially exposing the patient to excessive cryogen delivery.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Update: d4, d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
CLARIFIX
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19522227
Report Number3006345872-2024-00006
Device Sequence Number8540418
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public(01)00850002250404(21)250701(10)23212193
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K190356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCFX-2000
Device Lot Number23212193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown